# SDR SWAA2022101178815

- Difficulty date: August 29, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ORSS 271 TRAILING EDGE RT WING 2022-485737 / [01] REPLACED SUPPORT ANGLE LOCATED ORSS 271 TRAILING EDGE RT WING IAW B737-700 SRM 51-40-02 AND 51-10-02;[02] REPLACED SUPPORT ANGLE LOCATED ORSS 271 TRAILING EDGE RT WING IAW B737-700 SRM 51-40-02 AND 51-10-02;[03] REPLACED SUPPORT ANGLE LOCATED ORSS 271 TRAILING EDGE RT WING IAW B737-700 SRM 51-40-02 AND 51-10-02
